Tremble effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Tremble effect occurred in 3%.

Patients statistics on Tremble side effect for Clarithromycin

Female
Male

Average weight in Lbs
129.76
180.78

Average height in Ft
5′ 5″
6′ 1″

Average age
36
52

Clarithromycin Circle Diagram 9 consumers of 344 reported about Tremble

  1. Violet E. Graham says:
    3.0 rating

    Clarithromycin for Sinusitis

    One hour after taking the first tablet, trembling and nervousness. I read other reports and stopped treatment immediately.

    Side effects: Nervousness; Tremble
  2. Joseph D. Evans says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    For about a hour after taking, I had severe restlessness, tremors and weakness. Later, intestinal cramps and diarrhea were added. I had expected that. But this panic-like restlessness associated with racing heart was surprising, very unpleasant and not tolerable. Another intake was unthinkable.

  3. Nakita G. Hunt says:
    3.5 rating

    Clarithromycin for Laryngitis

    After the 4th day of treatment, severe sleep disturbances, presumably due to ingestion, occur on the 7th and last day of tachycardia, tremor, hypertension several days after discontinuation of the drug, most likely due to this. In addition, occurrence of vaginal fungus. Personally, I did not tolerate this medicine at all.

  4. Olga R. Litten says:
    4.5 rating

    I’ve still felt side effects so clearly: insomnia, tremors and nervousness, diarrhea, rapid heartbeat, drowsiness. I strongly advise against this medication. In my case I would have – as I know by now – just as good Peniciln and the dose was very high. After four days, I realize that the side effects have affected me more than the actual illness. I am therefore very angry and unsettled.

  5. Jo Z. Evans says:
    4.5 rating

    Clarithromycin for Bronchitis (acute)

    Am a fear patient and take paracetamol for almost 8 years. However, I have had cold and bronchitis for 1.5 weeks. After the doctor’s visit I was prescribed clarithronycin with the dosage of 2 tablets daily. After the first day I had taste disorders, on the second day I got panic attacks, on the third day I had a completely inflamed palate and since the 4th day I have constantly panic attacks: constricted chest, cold in the heart area, pressure in the upper abdomen, sweating and tremors whole body. Must go back tomorrow to the doctor and hope that it really is only the side effects, because the pressure in the upper abdomen (the heart) is still holding. Now I’m scared again and my cold and bronchitis are still there.